Zsolt Szűcs

Department of Applied Analysis
Institute of Mathematics
Eötvös Loránd University
Pázmány Péter sétány 1/c. H-1117 Budapest
Room: 3-620.

Email: szzsolti [AT] cs.elte.hu

Fogadóóra (2016 tavasz): hétfő 18-19 és péntek 15-16


Publications

On Lomonosov's Lemma in normed spaces, Studia Scientarium Mathematicarum Hungarica 48 (1), 2011, 116-121.

The singularity of positive linear functionals, Acta Mathematica Hungarica 136 (1-2), 2012, 138-155.

On the Lebesgue decomposition of positive linear functionals, Proceedings of the American Mathematical Society, 141 (2), 2013, 619-623.

The Lebesgue decomposition of representable forms over algebras, Journal of Operator Theory 70 (1), 2013, 3-31.

Absolute continuity of positive linear functionals, Banach Journal of Mathematical Analysis 9 (2), 2015, 201-247.



Extensions of positive operators and functionals, Linear algebra and its applications 472, 2015, 54-80. (w. Zoltán Sebestyén, Zsigmond Tarcsay)



Kalkulus II. Fizika emelt



>


A matematikai analízis elemei 2.